# SDR SWAA2021052529160

- Difficulty date: November 9, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500D GUSSET IS CRACKED STR 21L/H / REMOVED DAMAGED GUSSET AT BS500D STR21L AND REPLACED IAW SRM CH 51-40-02 AND DRAWING # 143A7902 AND DRAWING # 143A9481.
